# SDR SCNA20240214038

- Difficulty date: February 8, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 51,826 hours, 28,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 752815: EXIT SIGN LEFT SIDE AFT GALLEY FELL OFF. - RESOLUTION: RESECURED LH EXIT SIGN LENS ON AFT GALLEY IAW AMM 33-51-01. OK FOR SERVICE.
